Alert archive / California / Red Flag Warnings in 2006
Red Flag Warning 3, NWS San Diego, CA
NWS San Diego, CA issued this red flag warning at Jun 12, 2006, 10:18 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2006, 10:18 AM PDT (17:18 UTC)
- Expired
- Jun 13, 2006, 9:00 PM PDT
- In force
- 35 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 5.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KSGX 121718 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 1018 AM PDT MON JUN 12 2006 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM TUESDAY FOR THE SAN BERNARDINO...RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS ABOVE 5500 FEET...THE APPLE AND YUCCA VALLEYS...AND THE SAN DIEGO COUNTY DESERTS... SOUTHWEST WINDS BETWEEN A LOW PRESSURE TROUGH OFF THE CALIFORNIA COAST AND STRONG HIGH PRESSURE OVER NEW MEXICO WILL INCREASE TO 15 TO 25 MPH IN THE MOUNTAINS AND DESERTS THIS AFTERNOON. EVEN STRONGER WINDS ARE EXPECTED TUESDAY AS THE TROUGH MOVES INLAND...WITH WINDS RANGING FROM 15 TO 30 MPH AND GUSTING TO 40 MPH AT TIMES. IN ADDITION...A VERY DRY AIRMASS IS IN PLACE IN THE DESERTS AND ALSO ABOVE THE MARINE LAYER IN THE MOUNTAINS ABOVE 5500 FEET. HUMIDITIES IN THESE AREAS WERE ALREADY BELOW 10 PERCENT...AND POOR HUMIDITY RECOVERY IS EXPECTED THROUGH TUESDAY. THE GUSTY WINDS COUPLED WITH VERY LOW HUMIDITIES WILL RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS THROUGH TUESDAY EVENING. CAZ255-256-258-130200- /O.NEW.KSGX.FW.W.0003.060612T1718Z-060614T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 1018 AM PDT MON JUN 12 2006 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG WARNING FOR THE MOUNTAINS ABOVE 5500 FEET...WHICH IS IN EFFECT UNTIL 9 PM PDT TUESDAY. LOW HUMIDITIES ABOVE THE MARINE LAYER OF LESS THAN 10 PERCENT COMBINED WITH INCREASING SOUTHWEST WINDS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS THROUGH TUESDAY EVENING. WINDS TODAY WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH AT TIMES. THE STRONGEST WINDS WILL OCCUR TUESDAY AS THE TROUGH MOVES INLAND... WITH WINDS FROM 20 TO 30 MPH AND GUSTS IN EXCESS OF 40 MPH EXPECTED. A BRIEF PERIOD OF HUMIDITY RECOVERY IS POSSIBLE LATER TONIGHT AND EARLY TUESDAY AS A SMALL AREA OF MOISTURE ABOVE 10000 FEET SPREADS INTO SOUTHERN CALIFORNIA AHEAD OF THE TROUGH. HOWEVER...HUMIDITIES WILL FALL BACK TUESDAY AFTERNOON INTO THE SINGLE DIGITS...AND INCREASING WINDS WILL ELEVATE THE FIRE HAZARD DURING THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ260-130200- /O.NEW.KSGX.FW.W.0003.060612T1718Z-060614T0400Z/ APPLE AND YUCCA VALLEYS- 1018 AM PDT MON JUN 12 2006 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT TUESDAY. VERY LOW HUMIDITIES OF LESS THAN 10 PERCENT COMBINED WITH INCREASING SOUTHWEST WINDS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS THROUGH TUESDAY EVENING. WINDS TODAY WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH AT TIMES. STRONGEST WINDS WILL OCCUR TUESDAY AS THE TROUGH MOVES INLAND...WITH WINDS FROM 15 TO 30 MPH AND GUSTS IN EXCESS OF 40 MPH EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ262-130200- /O.NEW.KSGX.FW.W.0003.060612T1718Z-060614T0400Z/ SAN DIEGO COUNTY DESERTS/INCLUDING THE ANZA-BORREGO AREA- 1018 AM PDT MON JUN 12 2006 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT TUESDAY. VERY LOW HUMIDITIES OF LESS THAN 10 PERCENT COMBINED WITH INCREASING SOUTHWEST WINDS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS THROUGH TUESDAY EVENING. WINDS TODAY WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 30 MPH THIS AFTERNOON. STRONGEST WINDS WILL OCCUR TUESDAY AS THE TROUGH MOVES INLAND...WITH WINDS FROM 15 TO 30 MPH AND GUSTS IN EXCESS OF 40 MPH EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MOEDE/LAVIS
3 follow-up statements
000 WWUS86 KSGX 130155 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 655 PM PDT MON JUN 12 2006 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM TUESDAY FOR THE SAN BERNARDINO...RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS ABOVE 5500 FEET...THE APPLE AND YUCCA VALLEYS...AND THE SAN DIEGO COUNTY DESERTS... PERIODS OF GUSTY SOUTHWEST WINDS BETWEEN A LOW PRESSURE TROUGH OFF THE CALIFORNIA COAST AND STRONG HIGH PRESSURE OVER NEW MEXICO WILL CONTINUE IN THE MOUNTAINS AND DESERTS THROUGH TUESDAY. WINDS MAY DIMINISH FOR A TIME OVERNIGHT BUT ARE EXPECTED TO INCREASE AGAIN TUESDAY AS THE TROUGH MOVES INLAND...WITH WINDS RANGING FROM 15 TO 30 MPH AND GUSTING TO 40 MPH AT TIMES. IN ADDITION...A VERY DRY AIRMASS IS IN PLACE IN THE DESERTS AND ALSO ABOVE THE MARINE LAYER IN THE MOUNTAINS ABOVE 5500 FEET. RELATIVE HUMIDITY IN THESE AREAS WAS BELOW 10 PERCENT ON MONDAY WITH POOR RECOVERY EXPECTED THROUGH TUESDAY. THE GUSTY WINDS...COUPLED WITH VERY LOW RELATIVE HUMIDITY...WILL RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS THROUGH TUESDAY EVENING. CAZ255-256-258-131600- /O.CON.KSGX.FW.W.0003.000000T0000Z-060614T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 655 PM PDT MON JUN 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY. LOW HUMIDITY ABOVE THE MARINE LAYER OF LESS THAN 10 PERCENT COMBINED WITH GUSTY SOUTHWEST WINDS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS THROUGH TUESDAY EVENING. WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE AT TIMES. THE STRONGEST WINDS WILL OCCUR TUESDAY AFTERNOON AND EVENING AS THE TROUGH MOVES INLAND... WITH WINDS FROM 20 TO 30 MPH AND GUSTS IN EXCESS OF 40 MPH EXPECTED. A BRIEF PERIOD OF HUMIDITY RECOVERY IS POSSIBLE LATER TONIGHT AND EARLY TUESDAY AS A SMALL AREA OF MOISTURE ABOVE 10000 FEET SPREADS INTO SOUTHERN CALIFORNIA AHEAD OF THE TROUGH. HOWEVER... RELATIVE HUMIDITY WILL FALL BACK TUESDAY AFTERNOON INTO THE SINGLE DIGITS...AND INCREASING WINDS WILL ELEVATE THE FIRE HAZARD DURING THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ260-131600- /O.CON.KSGX.FW.W.0003.000000T0000Z-060614T0400Z/ APPLE AND YUCCA VALLEYS- 655 PM PDT MON JUN 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY. VERY LOW RELATIVE HUMIDITY OF LESS THAN 10 PERCENT...COMBINED WITH INCREASING SOUTHWEST WINDS...WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS THROUGH TUESDAY EVENING. WINDS WILL INCREASE FROM THE SOUTHWEST ON TUESDAY AS THE TROUGH MOVES INLAND TO 15 TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ262-131600- /O.CON.KSGX.FW.W.0003.000000T0000Z-060614T0400Z/ SAN DIEGO COUNTY DESERTS/INCLUDING THE ANZA-BORREGO AREA- 655 PM PDT MON JUN 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY. VERY LOW RELATIVE HUMIDITY OF LESS THAN 10 PERCENT...COMBINED WITH INCREASING SOUTHWEST WINDS...WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS THROUGH TUESDAY EVENING. SOUTHWEST WINDS TUESDAY WILL INCREASE TO 15 TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JAD
000 WWUS86 KSGX 131600 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 900 AM PDT TUE JUN 13 2006 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM THIS EVENING FOR THE SAN BERNARDINO...RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS ABOVE 5500 FEET...THE APPLE AND YUCCA VALLEYS...AND THE SAN DIEGO COUNTY DESERTS... GUSTY SOUTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY WILL AFFECT THE MOUNTAINS ABOVE 5500 FEET AND THE DESERTS...AND RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS THROUGH THIS EVENING. WINDS RANGING FROM 15 TO 30 MPH AND GUSTING TO 40 MPH AT TIMES ARE EXPECTED THROUGH THIS EVENING. IN ADDITION...A VERY DRY AIRMASS WILL CONTINUE WITH RELATIVE HUMIDITIES BELOW 15 PERCENT. CAZ255-256-258-140400- /O.CON.KSGX.FW.W.0003.000000T0000Z-060614T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 900 AM PDT TUE JUN 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT ABOVE 5500 FEET UNTIL 9 PM PDT THIS EVENING... LOW HUMIDITY ABOVE 5500 FEET OF LESS THAN 15 PERCENT COMBINED WITH GUSTY SOUTHWEST WINDS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS THROUGH THIS EVENING. WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE AT TIMES. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON AND EVENING AS THE TROUGH MOVES INLAND...WITH WINDS FROM 20 TO 30 MPH AND GUSTS IN EXCESS OF 40 MPH EXPECTED. LOW RELATIVE HUMIDITY AND INCREASING WINDS WILL ELEVATE THE FIRE HAZARD DURING THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ260-140400- /O.CON.KSGX.FW.W.0003.000000T0000Z-060614T0400Z/ APPLE AND YUCCA VALLEYS- 900 AM PDT TUE JUN 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... VERY LOW RELATIVE HUMIDITY OF LESS THAN 10 PERCENT...COMBINED WITH INCREASING SOUTHWEST WINDS...WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS THROUGH THIS EVENING. SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ262-140400- /O.CON.KSGX.FW.W.0003.000000T0000Z-060614T0400Z/ SAN DIEGO COUNTY DESERTS/INCLUDING THE ANZA-BORREGO AREA- 900 AM PDT TUE JUN 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... VERY LOW RELATIVE HUMIDITY OF LESS THAN 10 PERCENT...COMBINED WITH INCREASING SOUTHWEST WINDS...WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS THROUGH THIS EVENING. SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ HORTON
000 WWUS86 KSGX 140333 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 833 PM PDT TUE JUN 13 2006 CAZ255-256-258-140445- /O.EXP.KSGX.FW.W.0003.000000T0000Z-060614T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 833 PM PDT TUE JUN 13 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. $$ CAZ260-140445- /O.EXP.KSGX.FW.W.0003.000000T0000Z-060614T0400Z/ APPLE AND YUCCA VALLEYS- 833 PM PDT TUE JUN 13 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. $$ CAZ262-140445- /O.EXP.KSGX.FW.W.0003.000000T0000Z-060614T0400Z/ SAN DIEGO COUNTY DESERTS/INCLUDING THE ANZA-BORREGO AREA- 833 PM PDT TUE JUN 13 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Jun 12, 10:10 AM PDT, 8 minutes earlier.
Area forecast discussion, Jun 12, 10:10 AM PDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 1010 AM PDT MON JUN 12 2006 .SYNOPSIS...A TROUGH OF LOW PRESSURE OFF THE CALIFORNIA COAST WILL BRING GUSTY AFTERNOON WINDS TO THE MOUNTAINS AND DESERTS THROUGH TUESDAY. MARINE LAYER CLOUDS WILL BURN OFF TO THE COAST EACH AFTERNOON. HIGH PRESSURE ALOFT WILL INCREASE OVER THE AREA FRIDAY THROUGH THE WEEKEND...BECOMING QUITE HOT IN THE INLAND AREAS AND DESERTS. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES. THE 12Z NKX SOUNDING SHOWED THE MARINE LAYER WAS 4300 FT THIS MORNING. CAA HAS WEAKENED THE INVERSION STRENGTH OVERNIGHT AND THE MARINE LAYER CLOUDS WERE MIXING OUT MORE RAPIDLY TODAY...AND LIKE YESTERDAY THE CLEARING WILL REACH ALL THE WAY TO THE COASTAL WATERS. WATER VAPOR LOOP SHOWS THE UPPER LOW OFF THE CA COAST. SOUTHWEST FLOW INCREASES BETWEEN THIS LOW AND THE BUILDING RIDGE OVER WEST TEXAS TODAY AND TONIGHT...AND GUSTY SOUTHWEST WINDS WILL INCREASE IN THE MTNS AND DESERTS THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED TUESDAY AS A SHORTWAVE TRACKS ACROSS CA...THEN SUBSIDE TUESDAY NIGHT AS THE TROUGH MOVES EAST. RESIDUAL TROFINESS LINGERS OVER SOCAL WEDNESDAY AND THURSDAY. TEMPS WILL BE CLOSE TO THE SEASONAL NORMS FOR THIS TIME OF YEAR...AND THE WEAKER GRADIENTS WILL RESULT IN LIGHTER WINDS. AS THE INVERSION STRENGTHENS WED-FRI THE MARINE LAYER CLOUDS WILL BE SLOWER TO BURN OFF EACH DAY AND EVENTUALLY LINGER IN THE COASTAL AREAS IN THE AFTERNOONS. FRIDAY THROUGH SUNDAY...BUILDING HIGH PRESSURE ALOFT WILL WARM...DRY WEATHER OVER THE WEEKEND WITH ABOVE AVERAGE TEMPS. && .AVIATION...MARINE LAYER AROUND 4000 FEET DEEP THIS MORN. THE MARINE STRATUS CLOUD DECK EXTENDED WELL INLAND BEFORE DAYBREAK WITH MARINE LAYER ABOUT 4000 FEET. LATEST SATELLITE PICS SHOW A FAIRLY RAPID STRATUS RETREAT PARTICULARLY ACROSS SAN DIEGO COUNTY. EXPECT A SOLID BURNOFF PACE TO CONTINUE WITH ORANGE COUNTY AREA THE LAST TO CLEAR OUT AROUND 18-20Z. OTHERWISE PREVAILING VFR CONDITIONS THROUGH THIS AFTN. MARINE CLOUD PATTERN WILL CONTINUE THIS EVE WITH STRATUS REFORMING OVER THE COASTAL SECTIONS APPROX 02-05Z...AND THEN SPREADING GRADUALLY INLAND. EXPECT BASES AROUND 2000-2500 FT AND TOPS APPROX 3500 FT. 10 KFT WINDS SW 25 KTS TODAY...INCREASING TO 30-35 KTS TONIGHT INTO TUE MORN. && .FIRE WEATHER...COMBINED EFFECTS OF LOW HUMIDITIES AND INCREASING WINDS AHEAD OF TROUGH WILL INCREASE THE FIRE HAZARD IN THE MTNS AND DESERTS TODAY AND TUESDAY. AIRMASS IS VERY DRY ABOVE THE MARINE LAYER WITH DEWPOINTS ABOVE 5500 FEET RANGING FROM FROM -10 TO -25 RESULTING IN AN EXTENDED PERIOD OF LOW HUMIDITIES OF 8 HOURS OR MORE. && .SGX WATCHES/WARNINGS/ADVISORIES... HIGH RIP CURRENT RISK TODAY...SEE LAXSRFSGX. RED FLAG WARNING FOR THE MOUNTAINS AND DESERTS THROUGH 9 PM TUESDAY...SEE LAXRFWSGX. && PUBLIC...MOEDE AVIATION...LAVIS
Hazardous weather outlook, Jun 12, 4:00 AM PDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PDT MON JUN 12 2006 CAZ042-043-048-050-055>058-060>062-122300- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 400 AM PDT MON JUN 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. HIGH RIP CURRENT RISK FOR THE ORANGE COUNTY COAST. OTHERWISE...NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WHITLOW
Nearby
Red Flag Warnings in California, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.